# SDR QXEA0002885

- Difficulty date: October 18, 2000
- Submitted: October 23, 2000
- Operation: Air carrier
- Aircraft: N484US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11234
- Aircraft time: 30,994 hours, 37,471 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Board
- Part number: 5515900004
- Condition: Inoperative
- Location: Cabin
- Component: Sign Assembly
- Component part number: 5515800106
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAT - CENTER OVERHEAD AISLE EMERGENCY LIGHTS REPORTED INOPERATIVE.  FERRIED AIRCRAFT TO PDX.  REMOVED AND REPLACED CIRCUIT BOARDS.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
